Go to content
UR Home

Bibliography of the Universität Regensburg

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Number of items at this level: 13.

Burgos Gil, Jose Ignacio, Goswami, Souvik and Pearlstein, Gregory (2022) Height pairing on higher cycles and mixed Hodge structures. Proceedings of the London Mathematical Society 125 (1), pp. 61-170.

Barigozzi, Marta (2022) A ramified duality theorem for semistable schemes in mixed characteristic. PhD, Universität Regensburg.

Esnault, Hélène and Kerz, Moritz (2021) Étale cohomology of rank one ℓ-adic local systems in positive characteristic. Selecta Mathematica, New Ser. 27, p. 58.

Haas, Johann (2020) Lisse 1-Motives. PhD, Universität Regensburg.

Kerz, Moritz, Saito, Shuji and Tamme, Georg (2020) TOWARDS A NON-ARCHIMEDEAN ANALYTIC ANALOG OF THE BASS–QUILLEN CONJECTURE. Journal of the Institute of Mathematics of Jussieu 19 (6), pp. 1931-1946. Fulltext not available.

Dahlhausen, Christian (2019) On continuous K-theory and cohomology of rigid spaces. PhD, Universität Regensburg.

Lüders, Morten (2019) Algebraization for zero-cycles and the $p$-adic cycle class map. Mathematical Research Letters 26 (2), pp. 557-585. Fulltext not available.

Binda, Federico and Saito, Shuji (2019) RELATIVE CYCLES WITH MODULI AND REGULATOR MAPS. Journal of the Institute of Mathematics of Jussieu 18 (06), pp. 1233-1293. Fulltext not available.

Lüders, Morten (2018) Chow groups of zero- and one-cycles on schemes over local fields and henselian discrete valuation rings. PhD, Universität Regensburg.

Kerz, Moritz, Strunk, Florian and Tamme, Georg (2018) Algebraic K-theory and descent for blow-ups. Inventiones mathematicae 211 (2), pp. 523-577. Fulltext not available.

Kerz, Moritz and Strunk, Florian (2017) On the vanishing of negative homotopy K -theory. Journal of Pure and Applied Algebra 221 (7), pp. 1641-1644. Fulltext not available.

Kerz, Moritz and Saito, Shuji (2016) Chow group of $0$ -cycles with modulus and higher-dimensional class field theory. Duke Mathematical Journal 165 (15), pp. 2811-2897. Fulltext not available.

Barrientos, Ivan (2014) Wild ramification of schemes via curves, the rank 1 case (with applications to higher class field theory). PhD, Universität Regensburg.

This list was generated on Fri Sep 30 07:47:28 2022 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de
0941 943 4239

Dissertations: dissertationen@ur.de
0941 943 3904

Research data: daten@ur.de
0941 943 4239

Contact persons